# SDR FDEA201910062474

- Difficulty date: October 6, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 84,310 hours, 17,283 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7104521
- Condition: Damaged
- Location: Bs 755
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK AT BS 755, RBL 8.5 WAS FOUND WITH CROWN DAMAGE.   FOUND TO EXCEED LIMITS IAW SRM 53-00-52-1A, FIGURE 101, ALLOWABLE DAMAGE 1.  THE DAMAGED SEAT TRACK WAS REPAIRED BY SECTIONAL REPLACEMENT FROM BS 785 TO 745 IAW SRM 53-00-52-2R,  FIGURE 201, REPAIR 1.    THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
